Zeta functions of totally ramified p-covers of the projective line
Rendiconti del Seminario Matematico della Università di Padova, Tome 113 (2005), pp. 203-225
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2005__113__203_0,
author = {Li, Hanfeng and Zhu, Hui June},
title = {Zeta functions of totally ramified p-covers of the projective line},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {203--225},
year = {2005},
publisher = {Seminario Matematico of the University of Padua},
volume = {113},
mrnumber = {2168987},
zbl = {1162.11356},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2005__113__203_0/}
}
TY - JOUR AU - Li, Hanfeng AU - Zhu, Hui June TI - Zeta functions of totally ramified p-covers of the projective line JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2005 SP - 203 EP - 225 VL - 113 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2005__113__203_0/ LA - en ID - RSMUP_2005__113__203_0 ER -
%0 Journal Article %A Li, Hanfeng %A Zhu, Hui June %T Zeta functions of totally ramified p-covers of the projective line %J Rendiconti del Seminario Matematico della Università di Padova %D 2005 %P 203-225 %V 113 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2005__113__203_0/ %G en %F RSMUP_2005__113__203_0
Li, Hanfeng; Zhu, Hui June. Zeta functions of totally ramified p-covers of the projective line. Rendiconti del Seminario Matematico della Università di Padova, Tome 113 (2005), pp. 203-225. http://geodesic.mathdoc.fr/item/RSMUP_2005__113__203_0/